Alert archive / Tennessee / River Flood Advisories in 2011

River Flood Advisory 17, NWS Memphis, TN

April 4, 2011Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas

NWS Memphis, TN issued this river flood advisory at Apr 4, 2011, 10:25 AM CDT for Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2011, 10:25 AM CDT (15:25 UTC)
Expired
Apr 7, 2011, 6:08 AM CDT
In force
68 hr
Issued by
NWS Memphis, TN

Counties Mississippi County, AR, Lauderdale County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 37 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Osceola (OSGA4).

Action stage
24 ft
Minor stage
28 ft
Moderate stage
31 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 4, 6:27 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 4, 6:27 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
627 AM CDT MON APR 4 2011

.UPDATE...

UPDATED FOR 12Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 441 AM CDT MON APR 4 2011/

DISCUSSION...

A SEVERE WEATHER OUTBREAK IS EXPECTED TODAY WITH VERY STRONG
SOUTHERLY GRADIENT WINDS CONTINUING TODAY IN ADVANCE OF A STRONG
COLD FRONT THAT WILL MOVE THROUGH THE REGION.

INCREDIBLY WARM AND WINDY WEATHER WAS OCCURRING ACROSS THE MIDSOUTH
THIS MORNING. STRONG SOUTHERLY WIND WERE OCCURRING WITH WIND
GUSTS TO AROUND 50 MPH REPORTED IN SOME SPOTS ALONG AND WEST OF
THE MS RIVER. TEMPERATURES EARLY THIS MORNING WERE IN THE LOWER
AND MID 70S ACROSS THE AREA WITH DEW POINTS IN THE LOWER AND MID
60S. A COLD FRONT WAS PUSHING INTO SOUTHEAST MO...NORTHWEST AR AND
SOUTHEAST OK ABOUT ON SCHEDULE. THUNDERSTORMS WERE OCCURRING IN
ADVANCE OF THE FRONT ACROSS CENTRAL MO AND SOUTHWEST AR. THE
ATMOSPHERE ACROSS THE MIDSOUTH REMAINED CAPPED WITH NO CONVECTION
OCCURRING. THE 00Z LZK SOUNDING SHOWED A CAP OF OF ABOUT 3 DEGREES
C AT 800 MB.

THE STORM PREDICTION CENTER HAS PLACED NORTH MS AND MUCH OF WEST TN
IN A MODERATE RISK FOR SEVERE WEATHER TODAY...AND EAST AR AND THE
MO BOOTHEEL IN A SLIGHT RISK. THIS LOOKS GOOD AND IN LINE WITH
EARLIER THINKING. A POSITIVELY TILTED TROUGH DIGGING INTO THE
WESTERN PLAINS WILL MOVE INTO THE MIDSOUTH TODAY AND TONIGHT AS IT
BECOME MORE NEUTRALLY TILTED. LATEST MODELS CONTINUE TO INDICATE
THE CONVECTION WILL INCREASE RAPIDLY IN ADVANCE OF THE COLD FRONT
AS THE CAP ERODES THIS MORNING...MOVING INTO NORTHEAST AR AND THE
MO BOOTHEEL EARLY THIS MORNING. CONVECTION WILL QUICKLY BECOME
LINEAR JUST AHEAD OF THE FRONT AND INTENSIFY WITH DAYTIME HEATING.
AN INTENSE SQUALL LINE IS INDICATED NEAR THE MS RIVER BY LATE MORNING.
AS MENTIONED IN PREVIOUS DISCUSSIONS...CONDITIONS WILL BE RIPE
FOR SEVERE THUNDERSTORMS. MIXED LAYER MUCAPE WILL INCREASE TO
BETWEEN 1500 AND 2200 J/KG WITH LIFTED INDICES OF MINUS 6 AHEAD OF
THE SQUALL LINE. SOUTH TO SOUTHWEST 925 MB WINDS WILL BE BETWEEN
60 AND 65 KTS. 0-1 KM SR HELICITY WITH RANGE BETWEEN 250 AND 400
M2/S2 WITH DECENT DIRECTIONAL SHEAR. THINK INTENSE AND DAMAGING
WINDS WILL OCCUR IN SOME LOCATIONS ALONG THE SQUALL LINE WITH
LARGE HAIL ALSO LIKELY. BOWING SEGMENTS ALONG THE SQUALL LINE MAY
PRODUCE EMBEDDED TORNADOES. ALSO CAN NOT FEW OUT A FEW DISCRETE
SUPERCELLS THAT WOULD PRODUCE TORNADOES IN ADVANCE OF THE SQUALL
LINE...ALTHOUGH THIS REMAIN LESS CERTAIN. BETWEEN 1 AND 2 INCHES OF
RAINFALL WILL ALSO BE COMMON...LOCALLY MORE...AND LOCALIZED FLASH
FLOODING MAY OCCUR.

FALLING TEMPERATURES WILL OCCUR BEHIND THE PASSAGE OF THE COLD FRONT
WITH READINGS NEAR 50 DEGREES BY THIS AFTERNOON SPREADING INTO THE
MIDSOUTH FROM THE NORTHWEST. WINDS WILL BECOME WEST TO NORTHWEST
BEHIND THE FRONT CONTINUING STRONG AND GUSTY...ALTHOUGH PROBABLY
NOT QUITE AS STRONG AS IN ADVANCE OF THE FRONT.

MUCH CALMER WEATHER WILL RETURN TONIGHT. WINDS WILL DIMINISH AND
SKIES WILL CLEAR. THINK TEMPERATURES WILL DROP TO THE LOWER AND
MID 30S ACROSS MUCH OF THE AREA. ADDED PATCHY OR AREAS OF FROST TO
PARTS OF NORTHEAST AR...THE MO BOOTHEEL...MUCH OF WEST TN...AND
PART OF NORTHEAST MS AFTER MIDNIGHT INTO EARLY TUESDAY MORNING.
HOWEVER...CONFIDENCE IS SOMEWHAT LOW ON THE FROST POTENTIAL WITH
WINDS POTENTIALLY REMAINING UP ENOUGH TO KEEP FROST AT A MINIMUM.
WHILE SOME LOCATIONS WILL DROP TO NEAR FREEZING...THIS IS EXPECTED
TO BE BORDERLINE. THUS WILL HOLD OFF ISSUING A FREEZE WARNING OR
FROST ADVISORY AND LET THE DAYSHIFT EXAMINE. WILL CONTINUE TO
MENTION THIS POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK.

BY MID-WEEK...WARMER WEATHER AND SUNSHINE CAN BE EXPECTED AS UPPER
LEVEL RIDGING SPREADS OVER THE MIDSOUTH. WEDNESDAY LOOKS TO BE A
VERY NICE DAY ALTHOUGH SOUTHWEST WINDS WILL BE BREEZY.

THE REMAINDER OF THE FORECAST LOOKS WARM WITH INCREASING HUMIDITY.
WILL CONTINUE WITH SMALL POPS FROM THURSDAY THROUGH THE REMAINDER OF
THE FORECAST AS THE ATMOSPHERE BECOMES MORE UNSTABLE ACROSS THE
MIDSOUTH.

JCL

&&

.AVIATION...

12Z TAF CYCLE

NUMEROUS THUNDERSTORMS ARE DEVELOPING ACROSS ARKANSAS AT TAF
ISSUANCE TIME. THESE SHOWERS AND STORMS WILL TRACK EASTWARD ALONG
A COLD FRONT THROUGH THE MIDSOUTH TODAY. BEST TIMING APPEARS TO BE
BETWEEN 12-16Z AT KJBR...15-19Z AT KMEM...16Z-20Z AT KMKL...AND
18-22Z AT KTUP. IFR OR LOWER CIGS EXPECTED WITHIN THESE SHOWERS
AND STORMS ALONG WITH HEAVY RAIN AND LIMITED VSBYS.

GUSTY WINDS AHEAD OF THE FRONT WILL SUBSIDE SOMEWHAT AS THE FRONT
DRAWS CLOSER..THEN INCREASE AGAIN OUT OF THE NORTHWEST POST
FRONTAL. CIGS EXPECTED TO RISE GRADUALLY LATE THIS AFTERNOON WITH
CLEAR SKIES BY 06Z.

BORGHOFF

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  37  62  45 / 100  10   0   0
MKL  75  33  60  39 / 100  10   0   0
JBR  71  34  62  41 / 100  10   0   0
TUP  79  37  61  37 / 100  40   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     POINSETT-RANDOLPH-ST. FRANCIS.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR PHILLIPS.

MO...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 4, 5:23 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
523 AM CDT MON APR 4 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
523 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY ACROSS ALL
OF NORTH MISSISSIPPI AND MUCH OF WEST TENNESSEE. THE MODERATE RISK
INCLUDES THE CITIES OF MEMPHIS...JACKSON AND TUPELO. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS A SMALL PART OF
NORTHWEST TENNESSEE...ALONG AND TO THE WEST OF A LINE FROM RIPLEY
TO UNION CITY. IN ADDITION...THE MISSOURI BOOTHEEL AND EAST
ARKANSAS ARE IN A SLIGHT RISK AREA. THE SLIGHT RISK AREA INCLUDES
THE CITY OF JONESBORO.

DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES ARE POSSIBLE
ACROSS THE ENTIRE MIDSOUTH TODAY. IN ADDITION...HEAVY RAINFALL IS
EXPECTED WITH AMOUNTS BETWEEN 1 AND 2 INCHES COMMON WITH LOCALLY
MORE IN SOME SPOTS. LOCALIZED FLASH FLOODING IS POSSIBLE.

A STRONG COLD FRONT WILL MOVE INTO THE MIDSOUTH FROM THE WEST THIS
MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS...SOME SEVERE...ARE
EXPECTED TO MOVE INTO NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL
EARLY THIS MORNING. THESE THUNDERSTORMS WILL DEVELOP INTO A SQUALL
LINE THAT WILL INTENSIFY WITH DAYTIME HEATING. NUMEROUS SEVERE
THUNDERSTORMS ARE EXPECTED ALONG THE SQUALL LINE. BY LATE
MORNING...AN INTENSE SQUALL LINE IS EXPECTED TO BE MOVING INTO
WEST TENNESSEE AND NORTHWEST MISSISSIPPI. THUNDERSTORMS CONTAINING
DAMAGING WINDS AND LARGE HAIL WILL INCREASE IN THE MODERATE RISK
AREA. THE SQUALL LINE WILL CONTINUE MOVING EASTWARD ACROSS THE THE
REMAINDER OF WEST TENNESSEE AND NORTH MISSISSIPPI THIS AFTERNOON.
IN ADDITION...A FEW SEVERE THUNDERSTORMS MAY OCCUR AHEAD OF THE
SQUALL LINE WITH ISOLATED TORNADOES POSSIBLE. THE THREAT OF SEVERE
WEATHER WILL BE EAST OF THE MIDSOUTH BY 7 PM.

VERY STRONG AND GUSTY GRADIENT WINDS WILL CONTINUE TODAY. A WIND
ADVISORY HAS BEEN ISSUED AS A RESULT. VERY STRONG SOUTHERLY WINDS
BETWEEN 20 AND 35 MPH ARE EXPECTED WITH GUSTS TO BETWEEN 40 AND 50
MPH IN ADVANCE OF THE COLD FRONT. THE WINDS WILL TURN TO THE WEST
AND NORTHWEST BEHIND THE COLD FRONT REMAINING STRONG AND GUSTY.
THESE STRONG WINDS WILL BE CAPABLE OF CAUSING DOWNED TREE LIMBS
AND POWER OUTAGES IN SOME LOCATIONS. REFERENCE THE LATEST WIND
ADVISORY PRODUCT FOR DETAILS.

PATCHY OR AREAS OF FROST ARE POSSIBLE TONIGHT AFTER MIDNIGHT FROM
PARTS OF NORTHEAST ARKANSAS...ACROSS THE MISSOURI BOOTHEEL...INTO
MUCH OF WEST TENNESSEE AND A SMALL PART OF NORTHEAST MISSISSIPPI.
STAY TUNED TO LATER FORECASTS IN CASE A FROST ADVISORY OR FREEZE
WARNING IS ISSUED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PATCHY OR AREAS OF FROST ARE POSSIBLE EARLY TUESDAY MORNING FROM
PARTS OF NORTHEAST ARKANSAS...ACROSS THE MISSOURI BOOTHEEL...INTO
MUCH OF WEST TENNESSEE AND A SMALL PART OF NORTHEAST MISSISSIPPI.
STAY TUNED TO LATER FORECASTS IN CASE A FROST ADVISORY OR FREEZE
WARNING IS ISSUED.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED BEGINNING EARLY THIS MORNING AND
CONTINUING THROUGH LATE AFTERNOON.

JCL

In the hours before

Special weather statement, Apr 4, 8:39 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
839 AM CDT MON APR 4 2011

ARZ008-009-017-018-026-041430-
CRAIGHEAD AR-CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-
839 AM CDT MON APR 4 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 AM CDT FOR...

  SOUTH CENTRAL CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  GREENE COUNTY IN EASTERN ARKANSAS...
  LAWRENCE COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER LYNN AT 840 AM CDT...MOVING EAST AT 65
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CLAY...CRAIGHEAD...GREENE...LAWRENCE AND RANDOLPH
COUNTIES...INCLUDING LOCATIONS NEAR BLACK ROCK...BONO...CROWLEYS
RIDGE STATE PARK...HOXIE...LAKE CHARLES STATE PARK...LAKE FRIERSON
STATE PARK...PARAGOULD AND WALNUT RIDGE...SHOULD MONITOR THIS STORM
CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3617 9135 3635 9046 3597 9038 3585 9104
      3588 9104 3589 9134
TIME...MOT...LOC 1340Z 251DEG 57KT 3601 9120
Special weather statement, Apr 4, 8:48 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
848 AM CDT MON APR 4 2011

ARZ027-028-035-036-048-041430-
CROSS AR-MISSISSIPPI AR-ST. FRANCIS AR-CRITTENDEN AR-POINSETT AR-
848 AM CDT MON APR 4 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 AM CDT FOR...

  NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  CROSS COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHERN POINSETT COUNTY IN EASTERN ARKANSAS...
  NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER VANNDALE AT 848 AM CDT...MOVING EAST AT
65 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...CROSS...MISSISSIPPI...POINSETT AND ST. FRANCIS
COUNTIES...INCLUDING LOCATIONS NEAR EARLE...KEISER...LEPANTO...
MARION...MARKED TREE...OSCEOLA...PARKIN...TYRONZA...VILLAGE CREEK
STATE PARK...WEST MEMPHIS...WILSON AND WYNNE...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES WAPANOCCA
LAKE.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3576 9003 3568 8995 3549 9008 3542 9017
      3513 9016 3505 9103 3546 9104
TIME...MOT...LOC 1348Z 249DEG 55KT 3529 9077
Special weather statement, Apr 4, 8:50 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
850 AM CDT MON APR 4 2011

MSZ001>003-008-041415-
DE SOTO MS-BENTON MS-MARSHALL MS-TATE MS-
850 AM CDT MON APR 4 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...

  WESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  EAST CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTHEAST OF INDEPENDENCE AT 850 AM
CDT...MOVING NORTHEAST AT 60 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN BENTON...DESOTO...MARSHALL AND TATE COUNTIES...INCLUDING
LOCATIONS NEAR HOLLY SPRINGS AND WALL DOXEY STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3489 8973 3500 8951 3500 8921 3456 8924
      3457 8997
TIME...MOT...LOC 1350Z 235DEG 54KT 3477 8968
Special weather statement, Apr 4, 9:15 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
915 AM CDT MON APR 4 2011

MSZ002>005-008-012>014-TNZ050-052>055-089>092-041445-
ALCORN MS-TIPPAH MS-BENTON MS-MARSHALL MS-TATE MS-UNION MS-
LAFAYETTE MS-PANOLA MS-DECATUR TN-FAYETTE TN-HENDERSON TN-HAYWOOD TN-
MADISON TN-CHESTER TN-HARDEMAN TN-HARDIN TN-MCNAIRY TN-
915 AM CDT MON APR 4 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 945 AM CDT FOR...

  WEST CENTRAL DECATUR COUNTY IN TENNESSEE...
  WESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  EXTREME NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  EXTREME NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 3 MILES NORTHWEST OF
CLOVERPORT TO 4 MILES EAST OF BARR AT 916 AM CDT...MOVING NORTHEAST
AT 105 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ALCORN...BENTON...CHESTER...DECATUR...FAYETTE...HARDEMAN...
HARDIN...HAYWOOD...HENDERSON...LAFAYETTE...MADISON...MARSHALL...
MCNAIRY...PANOLA...TATE...TIPPAH AND UNION COUNTIES...INCLUDING
LOCATIONS NEAR BIG HILL POND STATE PARK...BOLIVAR...CHICKASAW STATE
FOREST...CHICKASAW STATE PARK...HENDERSON...HOLLY SPRINGS...RIPLEY...
SELMER...T O FULLER STATE PARK AND WALL DOXEY STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES PINE LAKE.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3565 8807 3457 8889 3455 8989 3562 8907
TIME...MOT...LOC 1416Z 239DEG 89KT 3550 8891 3469 8955
Local storm report, Apr 4, 9:57 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
957 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HAIL             4 S KENNETT             36.18N 90.05W
04/04/2011  E0.75 INCH       DUNKLIN            MO   AMATEUR RADIO

            DIME SIZE HAIL

&&

RRH
Local storm report, Apr 4, 10:22 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1022 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 AM     FLASH FLOOD      2 N CAMPBELL            36.52N 90.07W
04/04/2011                   DUNKLIN            MO   TRAINED SPOTTER

            6 TO 8 INCHES OF WATER OVER THE ROAD ON HIGHWAY H...2
            MILES NORTH OF CAMPBELL.

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:42 PM CDTRiver Flood WarningMEGMonroe48 hr
Apr 3, 8:42 PM CDTRiver Flood WarningMEGMonroe46 hr
Apr 4, 8:50 AM CDTSpecial Weather StatementMEGMarshall25 min
Apr 4, 9:15 AM CDTSpecial Weather StatementMEGBenton, Marshall, Tippah30 min
Apr 4, 10:22 AM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah, Union53 min
Apr 4, 10:42 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tallahatchie, Tunica48 min
Apr 4, 10:59 AM CDTSevere Thunderstorm WarningMEGBenton, Tippah34 min
Apr 4, 11:29 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more46 min
Apr 4, 11:49 AM CDTTornado WarningMEGDeSoto20 min
Apr 4, 12:02 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, DeSoto, Lafayette, Marshall, Panola and 4 more43 min
Apr 4, 12:34 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo41 min
Apr 4, 12:40 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Itawamba, Lafayette, Lee, Marshall and 6 more50 min
Apr 4, 1:19 PM CDTTornado WarningMEGAlcorn, Tishomingo29 min
Apr 4, 1:24 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more51 min
Apr 4, 2:16 PM CDTSpecial Weather StatementMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc29 min
Apr 4, 2:57 PM CDTSpecial Weather StatementMEGChickasaw, Monroe33 min
Apr 4, 3:28 PM CDTSpecial Weather StatementMEGMonroe32 min
Apr 4, 3:51 PM CDTFrost AdvisoryMEGBenton, Coahoma, DeSoto, Marshall, Panola, Quitman and 2 more12 hr
Apr 4, 4:00 PM CDTSpecial Weather StatementMEGItawamba, Monroe45 min
Apr 4, 9:39 AM CDTSevere Thunderstorm WarningMEGLake, Obion51 min
Apr 4, 9:43 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Henderson, Madison47 min
Apr 4, 10:35 AM CDTSevere Thunderstorm WarningMEGDecatur, Hardin, Henderson, McNairy26 min
Apr 4, 10:53 AM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton52 min
Apr 4, 11:18 AM CDTSevere Thunderstorm WarningMEGDyer, Haywood, Lauderdale, Tipton27 min
Apr 4, 11:39 AM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton51 min
Apr 4, 12:02 PM CDTTornado WarningMEGFayette, Shelby28 min
Apr 4, 12:07 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Henderson, Henry and 2 more38 min
Apr 4, 12:15 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, McNairy, Madison45 min
Apr 4, 12:20 PM CDTTornado WarningMEGChester, Fayette, Hardeman, Haywood, McNairy, Madison25 min
Apr 4, 12:23 PM CDTTornado WarningMEGChester, Fayette, Hardeman, McNairy37 min
Apr 4, 12:40 PM CDTSevere Thunderstorm WarningMEGCarroll, Decatur, Henderson, Henry, Madison, Weakley35 min
Apr 4, 12:43 PM CDTTornado WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more47 min
Apr 4, 12:48 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardeman, Hardin, McNairy42 min
Apr 4, 12:57 PM CDTTornado WarningMEGChester, Hardin, McNairy33 min
Apr 4, 1:08 PM CDTFlash Flood WarningMEGDecatur, Hardin77 min
Apr 4, 1:23 PM CDTSevere Thunderstorm WarningMEGDecatur, Hardin, McNairy37 min
Apr 4, 7:31 AM CDTSevere Thunderstorm WarningMEGLawrence, Randolph37 min
Apr 4, 8:05 AM CDTSpecial Weather StatementMEGCross, Poinsett40 min
Apr 4, 8:19 AM CDTSpecial Weather StatementMEGCraighead, Poinsett41 min
Apr 4, 8:26 AM CDTSpecial Weather StatementMEGClay49 min
Apr 4, 8:39 AM CDTSpecial Weather StatementMEGGreene, Lawrence51 min
Apr 4, 8:48 AM CDTSpecial Weather StatementMEGCrittenden, Cross42 min
Apr 4, 8:55 AM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph50 min
Apr 4, 9:06 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi39 min

Nearby

River Flood Advisories in Tennessee, 2011River Flood Advisories in Arkansas, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.